# SDR GTIA2022080436570

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 37,875 hours, 16,205 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: None
- Part number: D5461863120690
- Condition: Damaged
- Location: Pylon 1
- Part time: 37,875 hours, 16,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY CHECK FOUND GOUGE ON #1 PYLON RAF # 2935790-01 OPENED 
SDR ITEM -VERIFIED NR # 5001171797-0030  AND TC # 1003778439-0010. GOUGE WAS REPAIRED AS PER SPIRIT EO 5452-2204 RE.00 "
